Fuzzy Bases

Azizi, Amir and Sorooshian, Shahryar (2013) Fuzzy Bases. World Applied Sciences Journal, 26 (10). pp. 1335-1339. ISSN 1818-4952. (Published)

[img] PDF
Restricted to Registered users only

Download (516kB) | Request a copy


This study tries to provide a comprehensive understanding of theories of fuzzy approach and their application methods. This paper can be a note for those who are interested to apply fuzzy theories in their researches. Text starts with theoretically review fuzzy theories and follows by an introduction to application methods of these theories.

Item Type: Article
Uncontrolled Keywords: Fuzzy; Zadeh; Fuzzifier; Diffuzifier
Subjects: Q Science > QA Mathematics
Faculty/Division: Faculty of Engineering Technology
Faculty of Manufacturing Engineering
Depositing User: Noorul Farina Arifin
Date Deposited: 30 Jun 2014 05:10
Last Modified: 20 Mar 2018 04:14
URI: http://umpir.ump.edu.my/id/eprint/6087
Download Statistic: View Download Statistics

Actions (login required)

View Item View Item